T Nation

HCG During Cycle Cause Permanent Damage?


#1

Why is everyone recommending HCG on cycle when everywhere it says prolonged HCG usage can permanently damage testicles ?


#2

Because

  1. Dosages needed on cycle are in the order of 600iu a week for duration of cycle and does not = prolonged usage. Very low dose. Short term.

  2. HCG on cycle allows easier recovery as HCG effectively prevents total shutdown.

  3. Without HCG your balls shrink and ache.

That's why.


#3

How about shutting down HPTA for months on end? Does that cause testicular damage?


#4

But if the cycle length is 14-16 weeks and the person is using from the start of the cycle till the end . Isnt it a very lengthy period for HCG usage?


#5

I don't think that is enough for long enough to cause damage to the testes or desensitise them much to LH. I've had to up my HCG from 200iu to 250iu but now I wait longer before using it. But my point that you've missed is any damage to the testes from HCG use on cycle is insignificant in comparison to the damage to the testes of being shut down for 3 or 4 months and you know, the death of leydig cells.


#6

I have understood your point mate. Thanks a ton for your advice. Actually I finished a 12 week cycle of test eq and some mast ,Winny thrown at the end. I used HCG throughout cycle (300-350iu twice per week) till 2 weeks after last test shot. Then I did clomid + nolvadex for 3 weeks . Now it has been 1 month after finishing PCT but my libido is still not what it was like before cycle. I can get an erection . Testis are also full in size . But libido is not the same. So I was thinking may be HCG has caused some damage but as you cleared my doubt that HCG is not the culprit. Then what could be the issue according to you ? Also, there is no sign of estrogen bloat , gyno . so estrogen is normal.


#7

A 3 weeks PCT following a 12 week cycle is not long enough.

Why did you choose to run such a short PCT?

Get some blood work done to see how best to proceed.


#8

Because I read the side effects of these toxic serms and I was experiencing severe eye nerve twitching from them . So I thought may be I should just stop. Anyway I'll be posting my blood report as soon as I get blood work done.


#9

Get your hormones checked. If I had to guess I'd say low T.